# SDR YENA20120527511

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 35,153 hours, 12,523 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Roller
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6856 LCQ-JFK, AIR TURNBACK DUE TO ON TAKEOFF NOSE GEAR UPLOCK REMAINED LIT.  ADJUSTED NLG UPLOCK ROLLER IAW AMM 32-21-16-04.  OPS CHECK IAW AMM 32-31-00-720-003-A.
